MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 HO NECK SEGMENT COR AMT; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 HO NECK SEGMENT COR AMT; HIP INSTRUMENT/TRIAL
Catalog Number L20433
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the ring in the hi offset neck trial was protruding and not letting the femoral head trial sit on the neck.It was also reported that the pliers were tried to take off and was squeezed back in but didn't work very well.
 
Additional Manufacturer Narrative
Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HO NECK SEGMENT COR AMT
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6805093
Report Number1818910-2017-23198
Device Sequence Number11022719
Product Code LXH
UDI-Device Identifier10603295258230
UDI-Public10603295258230
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL20433
Device Lot Number1874694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2017
Initial Date Received by Manufacturer 07/20/2017
Supplement Date Received by Manufacturer09/18/2017
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR